# SDR 2024FA0000823

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: General aviation
- Aircraft: N793DC
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 19,069 hours, 24,148 cycles
- Engine: Pwa PT6*
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Fractured
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT AT 16,000 FT ENROUTE KBZN FROM KBIL WHEN THE RIGHT (COPILOT) WINDSHIELD SHATTERED. AT THAT TIME, THE FLIGHT CREW RETURNED TO KBIL AND LANDED WITHOUT INCIDENT.
